# SDR HALA0700090

- Difficulty date: August 29, 2006
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B AILERON LOWER SURFACE HAS A LIGHTNING STRIKE BETWEEN O/B STATIC DISCHARGES.  REPAIRED LT WING O/B AILERON LOWER SURFACE LIGHTNING STRIKE BETWEEN O/B STATIC DISCHARGE IAW ER NR 06-4260-P1 AND HAL ARA FILE NR 597038.
